Mathematica 9 is now available

Wolfram Library Archive


Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings
Title

Higher-order Fourier Approximations and Exact Algebraic Solutions in the Theory of the Hydrodynamic Rayleigh-Taylor Instability
Author

N. Inogamov
Journal / Anthology

JETP Letters
Year: 1992
Volume: 55
Issue: 9
Page range: 521-525
Description

The asymptotic behavior of the hydrodynamic Rayleigh-Taylor instability is analyzed. A solution is constructed through a Fourier-series expansion. A system of equations for the amplitudes of the harmonics up to the sixth, inclusively, is constructed. This system of algebraic equations, with a high-order nonlinearity, can be solved exactly.
Subject

*Engineering > Mechanical and Structural Engineering